RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2018, Volume 58, Number 8, Pages 62–72 (Mi zvmmf10762)  

Grid-characteristic method on tetrahedral unstructured meshes with large topological inhomogeneities

A. V. Vasyukov, I. B. Petrov

Moscow Institute of Physics and Technology (State University), Dolgoprudnyi, Russia

Abstract: A key difficulty faced when grid-characteristic methods on tetrahedral meshes are used to compute structures of complex geometry is the high computational cost of the problem. Formally, grid-characteristic methods can be used on any tetrahedral mesh. However, a direct generalization of these methods to tetrahedral meshes leads to a time step constraint similar to the Courant step for uniform rectangular grids. For computational domains of complex geometry, meshes nearly always contain very small or very flat tetrahedra. From a practical point of view, this leads to unreasonably small time steps (1-3 orders of magnitude smaller than actual structures) and, accordingly, to unreasonable growth of the amount of computations. In their classical works, A.S. Kholodov and K.M. Magomedov proposed a technique for designing grid-characteristic methods on unstructured meshes with the use of skewed stencils. Below, this technique is used to construct a numerical method that performs efficiently on tetrahedral meshes.

Key words: grid-characteristic method, tetrahedral mesh, skewed stencil.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-07-00972_а


DOI: https://doi.org/10.31857/S004446690002001-2

References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2018, 58:8, 1259–1269

Bibliographic databases:

UDC: 519.635
Received: 05.03.2018

Citation: A. V. Vasyukov, I. B. Petrov, “Grid-characteristic method on tetrahedral unstructured meshes with large topological inhomogeneities”, Zh. Vychisl. Mat. Mat. Fiz., 58:8 (2018), 62–72; Comput. Math. Math. Phys., 58:8 (2018), 1259–1269

Citation in format AMSBIB
\Bibitem{VasPet18}
\by A.~V.~Vasyukov, I.~B.~Petrov
\paper Grid-characteristic method on tetrahedral unstructured meshes with large topological inhomogeneities
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2018
\vol 58
\issue 8
\pages 62--72
\mathnet{http://mi.mathnet.ru/zvmmf10762}
\crossref{https://doi.org/10.31857/S004446690002001-2}
\elib{http://elibrary.ru/item.asp?id=36283425}
\transl
\jour Comput. Math. Math. Phys.
\yr 2018
\vol 58
\issue 8
\pages 1259--1269
\crossref{https://doi.org/10.1134/S0965542518080183}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000447951800006}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10762
  • http://mi.mathnet.ru/eng/zvmmf/v58/i8/p62

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:66
    References:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020